Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 74, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 19, 2011, 8:50 PM CDT for 10 counties in Illinois. It was in force for 55 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 8:50 PM CDT (01:50 UTC)
- Expired
- Apr 19, 2011, 9:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jefferson County, IL, Pope County, IL, Saline County, IL, Wayne County, IL, White County, IL
The radar
The Evansville,IN radar (KVWX), 53 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 9:07 PM CDT | TSTM WND GST 70 | Harrisburg, IL | |
| Apr 19, 9:19 PM CDT | TSTM WND DMG | Keenes, IL | TELEPHONE POLES SNAPPED WITH WIND GUSTS ESTIMATED 60 MPH. NICKEL SIZE HAIL JUST SOUTH OF TOWN. |
| Apr 19, 9:19 PM CDT | TORNADO | 6 Se Mcleansboro, IL | AN EF1 TORNADO TRAVELED FROM 6 MILES SOUTHEAST OF MCLEANSBORO TO 8 MILES EAST SOUTHEAST OF MCLEANSBORO. HUNDREDS OF TREES WERE UPROOTED AND A SMALL GRAIN BIN WAS DESTROYED. |
| Apr 19, 9:24 PM CDT | FUNNEL CLOUD | 4 W Carmi, IL | FUNNEL CLOUD OBSERVED BY STATE TROOPER WEST OF COMMUNITY. |
| Apr 19, 9:25 PM CDT | TSTM WND DMG | 4 S Wayne City, IL | MOBILE HOME THAT WAS NOT TIED DOWN HAS BLOWN AWAY. A FEW FARM SHEDS HAVE BEEN DAMAGED NEAR THE WAYNE JEFFERSON COUNTY LINE. |
| Apr 19, 9:29 PM CDT | TSTM WND GST 65 | Cisne, IL | JUST EAST OF THE CITY LIMITS |
| Apr 19, 9:30 PM CDT | TSTM WND DMG | Carmi, IL | LATE REPORT. WIDESPREAD TREES DOWN AS WELL AS POWER POLES SNAPPED. MUCH OF THE CITY IS WITHOUT POWER. ONE HOME HAD LARGE UPROOTED TREE FELL ACROSS A HOME. IN NORTH CITY THE HIGH SCHOOL HAD PART OF THE ROOF BLOWN OFF. NO INJURIES REPORTED AT THIS TIME. |
| Apr 19, 9:30 PM CDT | TSTM WND DMG | Enfield, IL | LATE REPORT. BARNS BLOWN DOWN. TREES DOWN. |
| Apr 19, 9:30 PM CDT | TORNADO | 5 Se Fairfield, IL | AN EF2 TORNADO TRACKED FROM 5.25 MILES SOUTHEAST OF FAIRFIELD TO 9.25 MILES NORTHEAST OF FAIRFIELD DESTROYING ONE HOUSE, GRAIN BINS, DOWNING SEVERAL POWER POLES, AND UPROOTING OR SNAPPING DOZENS OF TREES. 2 PEOPLE WERE INJURED IN THE TORNADO. |
| Apr 19, 9:40 PM CDT | TSTM WND DMG | Elba, IL | LATE REPORT. CONSIDERABLE DAMAGE TO HOUSE AND BARN. TREES DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 6:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2409 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 24.4
The text
As transmitted, in the capitals the NWS used until 2016.
187
WUUS53 KPAH 200150
SVRPAH
ILC047-055-059-065-069-081-151-165-191-193-200245-
/O.NEW.KPAH.SV.W.0074.110420T0150Z-110420T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
850 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS...
EAST CENTRAL JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...
EDWARDS COUNTY IN SOUTHEAST ILLINOIS...
WHITE COUNTY IN SOUTHEAST ILLINOIS...
GALLATIN COUNTY IN SOUTHERN ILLINOIS...
HARDIN COUNTY IN SOUTHERN ILLINOIS...
NORTHERN POPE COUNTY IN SOUTHERN ILLINOIS...
SALINE COUNTY IN SOUTHERN ILLINOIS...
* UNTIL 945 PM CDT.
* AT 844 PM CDT...NUMEROUS REPORTS OF DAMAGING WINDS FROM 60 TO 80
MPH HAVE BEEN REPORTED WITH A LINE OF SEVERE THUNDERSTORMS. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 33 MILES WEST OF
WAYNE CITY TO 21 MILES WEST OF CARRIERS MILLS TO 28 MILES WEST OF
DIXON SPRINGS..AND MOVING EAST AT 60 MPH.
WINDOWS WERE BLOWN OUT IN VERGENNES AND HERRIN...WHERE WIND GUSTS
WERE ESTIMATED NEAR 80 MPH. WINDS WERE MEASURED TO 66 MPH AT
CARBONDALE.
* LOCATIONS IN THE WARNING INCLUDE...
CARRIERS MILLS...
DIXON SPRINGS...
HARRISBURG...
GALATIA...
WAYNE CITY...
MCLEANSBORO...
ELDORADO...
EQUALITY...
RIDGWAY...
NORRIS CITY...
ENFIELD...
SHAWNEETOWN...
FAIRFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.
&&
LAT...LON 3858 8796 3749 8819 3735 8872 3861 8869
TIME...MOT...LOC 0148Z 270DEG 51KT 3842 8912 3764 8893
3733 8911
WIND...HAIL 80MPH 1.00IN
$$1 follow-up statement
578
WWUS53 KPAH 200205
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
905 PM CDT TUE APR 19 2011
ILC047-055-059-065-069-081-151-165-191-193-200245-
/O.CON.KPAH.SV.W.0074.000000T0000Z-110420T0245Z/
POPE IL-HARDIN IL-SALINE IL-GALLATIN IL-FRANKLIN IL-HAMILTON IL-
WHITE IL-JEFFERSON IL-EDWARDS IL-WAYNE IL-
905 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WAYNE...JEFFERSON...HAMILTON AND FRANKLIN COUNTIES IN SOUTH
CENTRAL ILLINOIS...AND EDWARDS AND WHITE COUNTIES IN SOUTHEAST
ILLINOIS...AND GALLATIN...SALINE...HARDIN AND NORTHERN POPE COUNTIES
IN SOUTHERN ILLINOIS...
AT 858 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 90 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DIX TO GALATIA TO 15 MILES WEST
OF DIXON SPRINGS...MOVING EAST AT 60 MPH.
THE STRONGEST WINDS WILL BE ACROSS HAMILTON...WHITE...SALINE...AND
GALLATIN COUNTIES.
LOCATIONS IN THE WARNING INCLUDE
HARRISBURG...MCLEANSBORO...EDDYVILLE...KEENES...BELLE PRAIRIE
CITY...WAYNE CITY...KARBERS RIDGE...JUNCTION...CISNE...MILL
SHOALS...FAIRFIELD...SHAWNEETOWN...BURNT PRAIRIE...CARMI...GOLDEN
GATE...MOUNT ERIE...CROSSVILLE...ALBION...WEST SALEM AND BONE GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS STORM CAPABLE OF PRODUCING
TORNADO-LIKE WINDS AND STRUCTURAL DAMAGE TO WELL BUILT BUILDINGS.
TREES AND POWER LINES WILL LIKELY COME DOWN AS WELL. MOVE TO A
SUBSTANTIAL INDOOR STORM SHELTER.
&&
LAT...LON 3858 8796 3749 8819 3735 8872 3861 8869
TIME...MOT...LOC 0204Z 270DEG 51KT 3842 8883 3785 8852
3733 8883
WIND...HAIL 90MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:22 PM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Apr 19, 3:22 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 322 PM CDT TUE APR 19 2011 .DISCUSSION... ...MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR MOST OF REGION... IN WAIT MODE AT CURRENT TIME ACROSS OUR FORECAST AREA AS CONVECTION IS BEGINNING TO INITIATE ALONG FRONTAL BOUNDARY MOVING EAST INTO SW AND CENTRAL MO. MOST OF OUR AREA REMAINS UNDER A VERY SHARP CAP...AS EVIDENT ON 16Z RUC SOUNDINGS. THIS CAP SHOULD KEEP MOST LOCATIONS STORM FREE UNTIL IT WEAKENS AND JUST AHEAD OF THE LINE OF STORMS VERY LATE THIS AFTERNOON INTO THE EARLY THIS EVENING. MODERATE RISK OF SEVERE STORMS WITH THE ENTIRE BAG OF SEVERE RISKS POSSIBLE... ESPECIALLY WITH DAMAGING WIND GUSTS AND LARGE HAIL...ISOLATED TORNADOES AND EVEN THE POTENTIAL FOR HEAVY RAIN ALONG ALONG AND BEHIND THE LINE OF STORMS. STILL IS SOME CONCERN THAT A PREFRONTAL SURFACE TROF WILL DEVELOP OUT AHEAD OF THE MAIN FRONT/LINE OF STORMS EARLY TONIGHT. IF THIS OCCURS AND FORCING IS STRONG ENOUGH TO ERODE THE CURRENT THERMAL CAP...WE COULD END UP WITH INDIVIDUAL/DISCRETE THUNDERSTORM ACTIVITY OUT AHEAD OF THE MAIN LINE....ESP THIS EVENING. IF THIS WERE TO OCCUR...ENVIRONMENTAL CONDITIONS WOULD BE MORE FAVORABLE FOR VERY LARGE HAIL AND A CREATE LARGER POTENTIAL FOR TORNADOES TO SPIN UP. THIS SITUATION APPEARS MORE LIKELY ALONG AND NW OF THE OHIO RIVER...AND IN SE MO. THE MODELS TRENDED A BIT FASTER AND HAVE STAYED THE COURSE. BY 06Z... THE LOW SHOULD BE OVER NCNTRL INDIANA WITH THE TRAILING COLD FRONT JUST EAST OF THE OHIO RIVER. THEREFORE WE LOWERED POPS CONSIDERABLY AFTER MIDNIGHT FROM THE WEST. WE HAVE WEDNESDAY AND NIGHT DRY GIVEN THE INFLUENCE OF SURFACE HIGH PRESSURE TO OUR NORTH PUSHING SOUTH THROUGH THE REGION. THURSDAY INTO THURSDAY NIGHT POPS ARE ON THE INCREASE AS MID LEVEL FLOW BECOMES MORE SWLY AND DRAWS THE SFC BOUNDARY BACK NORTH ACROSS THE AREA AS A WARM FRONT THU NIGHT. BEST CHANCE FOR ANY STRONG STORM WOULD LIKELY BE JUST NORTH OF THE WARM FRONT THU NIGHT...SO INCREASED POPS INTO THE LIKELY RANGE OVER MUCH OF THE REGION. ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE LONG TERM AS THE STORM TRACK CHANGES LITTLE. MODERATELY STRONG WEST/SOUTHWEST MID LEVEL FLOW WILL STEER LOW PRESSURE SYSTEMS ACROSS THE CENTRAL PLAINS TO THE UPPER MISSISSIPPI VALLEY/WESTERN GREAT LAKES. THIS SHOULD RESULT IN A GENERALLY WARM AND HUMID PATTERN...WITH PERIODS OF SHOWERS AND THUNDERSTORMS. REGARDING THE DAILY DETAILS... ON FRIDAY...A SURFACE WARM FRONT WILL LIFT NORTH OF THE LOWER OHIO VALLEY. PRECIPITATION WILL DIMINISH FROM SOUTH TO NORTH DURING THE DAY...WITH SOME CLEARING LIKELY IN THE AFTERNOON. ON FRIDAY NIGHT...A COLD FRONT WILL MOVE SOUTHEAST TOWARD THE MID MISSISSIPPI VALLEY. COMPARED TO TONIGHTS SYSTEM...THE FRIDAY NIGHT SYSTEM LOOKS TO BE A LITTLE WEAKER AND FURTHER NORTHWEST. IN FACT...THE 12Z GEFS KEEPS THE CENTRAL PRESSURE ABOVE 1000 MB AT ITS DEEPEST POINT. FORECAST CAPES AND WIND FIELDS ARE NOT AS IMPRESSIVE AS THIS EVENING...BUT STILL EASILY SUFFICIENT FOR ORGANIZED SEVERE. ON SATURDAY THROUGH SUNDAY...THE MODELS REMAIN HIGHLY DIVERGENT WITH RESPECT TO THE FRONTAL MOVEMENT. THE 12Z GFS REMAINS CONSISTENT WITH PREVIOUS RUNS BY STALLING THE FRONT OVER THE LOWER OHIO VALLEY THROUGH THE WEEKEND. THE 12Z HPC AND ECMWF SOLUTIONS KEEP THE FRONT FARTHER NORTH. FORECAST WILL LEAN TOWARD THE SOMEWHAT WARMER AND DRIER HPC/ECMWF SOLUTIONS. EARLY NEXT WEEK...A DEEPENING 500 MB TROUGH OVER THE PLAINS WILL RESULT IN SURFACE CYCLOGENESIS WELL TO OUR WEST. DEPENDING ON THE TRACK OF THE SYSTEM...ANOTHER ROUND OF SEVERE STORMS IS POSSIBLE. THE MODELS SEEM TO BE TRENDING SLOWER AND STRONGER WITH THE SYSTEM...MEANING THAT MONDAY IS LOOKING WARMER AND DRIER WHILE TUESDAY IS MORE LIKELY TO BE ACTIVE. CHANCES FOR HEAVY RAIN/FLOODING POTENTIAL WILL HEAVILY DEPEND ON THE FRONTAL MOVEMENT THIS WEEKEND...WHICH THE MODELS ARE STILL HAVING TROUBLE WITH. && .AVIATION... WINDS WILL BE S TO SW AT 10 TO 20 KTS WITH GUSTS TO 30 KTS THIS AFTERNOON INTO THE EVENING...AHEAD OF ADVANCING STRONG COLD FRONT THAT SHOULD DEVELOP WIDESPREAD CONVECTION/SQUALL LINE THAT WILL LIKELY BRING AT LEAST SCT...IF NOT WIDESPREAD...WIND GUSTS FROM 40 TO 60 KTS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE ACROSS THE ENTIRE REGION TONIGHT...BEGINNING 00Z TO 05Z THIS EVENING KCGI TO KPAH...04Z TO 09Z AS BEST GUESS IN TIMING FOR KEVV TO KOWB. IFR CLOUDS WILL LIKELY PERSIST THROUGH MUCH OF THE LATTER PORTION OF THE FORECAST PERIOD. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && MEFFERT/MY
Hazardous weather outlook, Apr 19, 6:46 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 646 PM CDT TUE APR 19 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201015- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 646 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE QUAD STATE UNTIL 200 AM. REFER TO THE WATCH FOR DETAILS. A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL ALL BE POSSIBLE WITH ANY SEVERE STORMS. LOCALLY HEAVY RAIN IS ALSO A THREAT. INDIVIDUAL STORM MOTION SHOULD BE NORTHEAST FROM 40 TO 50 MPH. REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS ON WIDESPREAD MINOR TO MODERATE RIVER FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT...OFF AND ON THROUGH THE END OF THE WEEK. ISOLATED STRONG TO SEVERE STORMS CANNOT BE RULED OUT. MINOR TO MODERATE RIVER FLOODING IS FORECAST TO CONTINUE THROUGH MUCH OF THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE WATCH TONIGHT.
In the hours before
Local storm report, Apr 19, 8:10 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
810 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM FLOOD ELLSINORE 36.93N 90.75W
04/19/2011 CARTER MO TRAINED SPOTTER
ALONG HIGHWAY 329 BETWEEN ELLSINORE AND VAN BUREN. 1 FOOT
OF WATER OVER HIGHWAY.
&&
SMITTYLocal storm report, Apr 19, 8:24 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
824 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG MARBLE HILL 37.30N 89.98W
04/19/2011 BOLLINGER MO EMERGENCY MNGR
WINDS ESTIMATED 70 TO 75 MPH. WIDESPREAD DAMAGE REPORTED
BY EM WEST AND NORTH OF MARBLE HILL. MAJORITY OF DAMAGE
APPREARS TO BE STRAIGHT LINE WINDS. SOME HOMES HAVE ROOF
BLOWN OFF. WIDESPREAD TREE DAMAGE.
&&
SMITTYLocal storm report, Apr 19, 8:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
831 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG DAISY 37.52N 89.79W
04/19/2011 CAPE GIRARDEAU MO TRAINED SPOTTER
BARN BLOWN INTO STATE HIGHWAY B IN DAISY AND TREES ARE
DOWN ACROSS ROADWAY MAKING IT IMPASSABLE.
&&
DLLLocal storm report, Apr 19, 8:40 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
840 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND GST 6 S PINCKNEYVILLE 37.99N 89.38W
04/19/2011 M60 MPH PERRY IL EMERGENCY MNGR
&&
DLLLocal storm report, Apr 19, 8:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
844 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND GST CAPE GIRARDEAU 37.31N 89.55W
04/19/2011 M58 MPH CAPE GIRARDEAU MO ASOS
&&
SMITTYLocal storm report, Apr 19, 8:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
848 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND GST ENERGY 37.78N 89.03W
04/19/2011 E70 MPH WILLIAMSON IL TRAINED SPOTTER
WINDS ESTIMATED 60 TO 70 MPH GUSTS WITH ENTIRE COMMUNITY
WITHOUT POWER.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:43 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Jackson, Union | 62 min |
| Apr 19, 8:14 PM CDT | Tornado Warning | PAH | Jackson, Union | 31 min |
| Apr 19, 8:15 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Johnson, Perry, Union and 1 more | 60 min |
| Apr 19, 8:26 PM CDT | Tornado Warning | PAH | Jackson, Perry | 18 min |
| Apr 19, 8:27 PM CDT | Areal Flood Advisory | PAH | Alexander, Jackson, Perry, Union | 3 hr |
| Apr 19, 8:37 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Massac, Pulaski | 38 min |
| Apr 19, 8:47 PM CDT | Areal Flood Advisory | PAH | Franklin, Jefferson, Johnson, Pulaski, Williamson | 3 hr |
| Apr 19, 8:53 PM CDT | Tornado Warning | PAH | Jefferson, Perry, Wayne | 37 min |
| Apr 19, 9:01 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Hardin, Johnson, Massac, Pope, Pulaski | 44 min |
| Apr 19, 9:13 PM CDT | Tornado Warning | PAH | Hamilton, White | 32 min |
| Apr 19, 9:17 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Wabash, White | 58 min |
| Apr 19, 9:19 PM CDT | Areal Flood Advisory | PAH | Edwards, Gallatin, Hamilton, Hardin, Pope, Saline and 3 more | 3 hr |
| Apr 19, 9:20 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 55 min |
| Apr 19, 9:26 PM CDT | Tornado Warning | PAH | Wayne | 23 min |
| Apr 19, 9:29 PM CDT | Tornado Warning | PAH | White | 31 min |
| Apr 19, 9:30 PM CDT | Tornado Warning | PAH | Alexander, Jackson | 30 min |
| Apr 19, 9:35 PM CDT | Tornado Warning | PAH | Edwards, Wabash, Wayne | 25 min |
| Apr 19, 9:39 PM CDT | Tornado Warning | PAH | Alexander | 36 min |
| Apr 19, 9:46 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Hardin, Johnson, Massac, Pope, Pulaski and 1 more | 59 min |
| Apr 19, 9:54 PM CDT | Tornado Warning | PAH | Alexander, Pulaski, Union | 20 min |
| Apr 19, 9:58 PM CDT | Areal Flood Advisory | PAH | Massac | 3 hr |
| Apr 19, 10:07 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Wabash, White | 53 min |
| Apr 19, 10:09 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 66 min |
| Apr 19, 10:46 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 59 min |
| Apr 20, 10:05 AM CDT | River Flood Warning | PAH | Gallatin, Wayne, White | 50 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.